# SDR SWIA97820

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Engine: Pwa PW118A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT TORQUE WENT TO 137 PERCENT ON TAKEOFF WITH THE EEC ON.   TURNED OFF EEC AND EVERYTHING WENT BACK TO NORMAL.  RETURNED TO SGU.  MEL THE EEC 73-21-1.  COMPLIED WITH  OVER TORQUE INSPECTION PROCEDURES PER PWC MM 05-50-00.  RIGHT EEC  IS STILL DEFERRED.
